Kimberly (kimberly_a) wrote,
Kimberly
kimberly_a

  • Mood:
Apparently, the digestive problems I've been having lately could be side effects of the Tylenol #4. Also, my recent lower back pain and sleep issues (both extreme tiredness/sleepiness and, ironically, having trouble sleeping) are also common side effects. It makes sense to hold off on any obsessive diet tracking (such as my planned effort to discover any new food sensitivies) until I see if anything changes when I'm off the codeine.

Today has been a haze of headache and exhaustion. As has happened in the past in this tsunami situation, the headache never actually goes away: it lightens up a bit, especially when I distract myself well with coloring, but it never actually goes away. I have hopes for tomorrow, though. Not like I'm planning to go write the great American novel while simultaneously performing mathematical impossibilities and bicycling across the continent, but just being able to think a bit more normally would be cause for celebration.
Tags: central nervous system, constipation, diarrhea, diet tracking, digestion, gastrointestinal, headaches, meds-codeine, meds-tylenol, pain, side effects, sleep
Subscribe

  • Rambling

    I have a million things I want/need to write about. We'll see how many I manage to get to before my writing-fu weakens. Ruth's Chris Steak House…

  • Mostly health. Quelle surprise.

    Caught a cold, most likely thanks to a guy at CWC who mentioned on Monday that he'd started getting sick the previous day, which prompted me to…

  • Stuff (almost no mention of headaches at all)

    I bought some eyeliner recently on a whim & have worn it a couple times. It's weird, applying eyeliner for the first time in about 20 years. I've…

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your IP address will be recorded 

  • 1 comment